Irregular bleeding after coming off the depo shot is common as your system is getting used to the loss of the hormones in your system. Bleeding after intercourse is usually a sign of infection. You may need to see your doctor about that. I HAD IRREGULAR BLEEDING FOR SIX MONTHS AFTER COMING OFF THE INJECTION, SO YES IT IS NORMAL I KNOW IT CAN BE VERY FRUSTRATING BUT SOME PEOPLE DONT EVEN GET A PERIOD FOR MONTHS, SO ITS A GOOD SIGN THAT YOUR BODY IS TRYING TO GET ITS NORMAL CYCLE BACK ,AS FOR BLEEDING AFTER INTERCOURSE I HAD THAT AS WELL IT MAY BE A INFECTION THATS TRUE BUT FOR ME IT WAS JUST THE WASTE FROM MY BODY, I DONT THINK YOU SHOUD WORRIE BUT THESE THINGS ARE ALWAYS BEST CHHEKED OUT IF ONLY FOR YOUR PIECE OF MIND BEST OF LUCK XXX I was on depo for about 3 years, when I started having irregular bleeding after sex I got off it, even though I didnt have an infection...it just didnt seem healthy, and I took it as a sign from my body that it was time to stop.
youre gonna die
Your body needs time to re-adjust.
My answer would be yes. I recently have been diagnosed with HPV and now my period is coming irregularly and quite heavily
It's not that they are coming twice a month it's just that your period never went off because stress makes your periods irregular meaning that they are changing up and switching when they come on and go off.. So no periods cant come on twice a month.
Yes - it can take up to a year for fertility to return to normal, including the regularity of periods. If you're concerned, see your nurse or GP.
Menstrual cycles can be irregular for up to 12 months after coming off the pill, which can include unusual menstrual symptoms and irregular flow pattern. Your cycles and periods should return to normal, as they were before suppressing them with the pill, over time.
Oral sex cannot result in pregnancy. However, if there was unprotected intercourse beforehand, some semen may have leaked out before orgasm. Some girls also have irregular periods due to stress -- which can be caused by thinking she is pregnant. Best advice, get a pregnancy test.
sometimes, the coming of the menstrual period can cause cramps, but you are actually bleeding, no it does not hurt, if it does, you may want to contact your doctor
It is possible but not very likely. Implantation bleeding would occur after ovulation, which is more than a week after most periods end. For implantation bleeding to happen, you would have had to ovulate first, and afterwards it would have to be around a week before you see any spotting. If your periods are irregular then it is still possible, since you could have ovulated during the last days of your period. However, if you have some extra stuff like brown discharge coming out this soon after your period has ended, it's probably old blood and isn't much to worry about.
A bleeding injury is an injury with blood coming out of it!
You know that your periods aren't regular because they'd not be coming on a regular basis like they were supposed to. When we talk of irregular cycles we mean weeks or months difference between one cycle and the next or/and mid-cycle spotting.
About 2 days into intercourse.
The Talk An Intercourse on Coming of Age - 2007 was released on: USA: October 2007 (DVD premiere)
You maybe pregnet.
If you got really fat recently, or you were really fat and now you're skinny, it can make you have irregular periods. answer underweight or overweight can cause irregular periods I have irregular periods I'm underweight. If its comes up negative it means your not pregnant. wait 2 weeks after your surpose to come on and try taking a pregnancy test then. I would say at the moment go see a doctor and find out what the problem could be.
Yes you can. It would be an irregular period. It is completely normal to have irregular periods once in a while, especially if you are undergoing a lot of stress in your life. It also usually takes a while for your periods to become normal again after coming off of birth control pills.And your cycle could be changing, syncing with someone elses or something. I hate my ovaries<3 yaaaaaaaay...
its called bleeding
Pulsatile bleeding is always more serious because the pulse means the bleeding is coming from an artery.
it starts coming out i guess...
She is coming into season.
You need to see a doctor to figure out why your cycles are irregular.Coming off the pill your periods will be irregular for up to 12 moths while your body adjusts to being back on your normal menstrual cycle, but if you didn't have a menstrual cycle to start with then there was a reason for that. Go to your doctor and have them run tests to figure out what's wrong.
When your vagaina starts to bleed
Once stopping birth control pill, because the hormons contained in the pill is withdrawing from your system, you will experience break through bleeding and erratic or irregular bleeding. You may also miss a period or several periods for the total amount of time the BCP is still in your system. BCP remains in your system for three full months before your body is completely rid of BCP. Because you missed your actual period then do a pregnancy test.
not at first